# SDR 03FDEA00589

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CRACKED AT STA 755 LBL 47.5 BETWEEN FLOOR PANELS NR 241BF, 241CF AND 241JF.  CABIN STA 645 TO STA 765 LBL 47.5 SEAT TRACK REPAIRED AS PER SRM 53-70-  00, VOL.I, FIG.1.
